# SDR IPXA2023092588988

- Difficulty date: August 30, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: 149N713073
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: FWD, WING TO BODY T-CHORD STA 900 BETWEEN RBL 48 TO LBL 34, FOUND EXFOLIATED CORROSION AND CHAFFING, MARKED ON RED INSTALLED T-CHORD AND SPLICE PLATES I.A.W. B757-200 S.R.M. 51-40-02. REVIEWED.
